# SDR SWAA2012120310160

- Difficulty date: November 27, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 6541R CORNER DELAMINATED AT SLAT ACTUATOR CUTOUT.  FOUND EDGE BAND ON RIGHT WING PANEL 6541R DELAMINATED AT SLAT ACTUATOR CUTOUT, BONDED EDGE BAND BACK TO PANEL USING EA934NA/A16511 IAW SRM 57-41-01-2R-8.
